# SDR SWAA2014082731289

- Difficulty date: August 20, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,021 hours, 65,122 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Part serial: 934
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT UPPER SURFACE TE AT INBD AUXILIARY TRACK DELAMINATED.  R & R NR 2 SLAT IAW MM.
